# SDR DHL2001803544

- Difficulty date: July 3, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 4753360502N
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO JOINT FITTING WITH INTERCOSTAL L-22.RH SHOWS 5 IN BREAK AT STA FS 834.000.REMOVED BROKEN FITTING PER SRM 51-1-20D.PG 21.CLEANED TREATED AND PRIMED PER SRM 51-18B.INSTALLED NEW FITTING PER SRM51-1-20D PG 9
